Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 3818915, 5 pages
Research Article

A Subfamily of Univalent Functions Associated with -Analogue of Noor Integral Operator

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Pakistan
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Correspondence should be addressed to Jin-Lin Liu; nc.ude.uzy@uillj

Received 14 September 2017; Accepted 8 January 2018; Published 1 February 2018

Academic Editor: John R. Akeroyd

Copyright © 2018 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main objective of the present paper is to define a new subfamily of analytic functions using subordinations along with the newly defined -Noor integral operator. We investigate a number of useful properties such as coefficient estimates, integral representation, linear combination, weighted and arithmetic means, and radius of starlikeness for this class.

1. Introduction and Definitions

In recent years, -analysis (-calculus) has motivated the researchers a lot due to its numerous applications in mathematics and physics. Jackson [1, 2] was the first to give some application of -calculus and also introduced the -analogue of derivative and integral operator. Later on, Aral and Gupta [3, 4] defined the -Baskakov-Durrmeyer operator by using -beta function while in papers [5, 6] the authors discussed the -generalization of complex operators known as -Picard and -Gauss-Weierstrass singular integral operators. Using convolution of normalized analytic functions, Kanas and Raducanu [7] defined -analogue of Ruscheweyh differential operator and studied some of its properties. The application of this differential operator was further studied by Aldweby and Darus [8] and Mahmood and Sokół [9]. The aim of the current paper is to define a -analogue of the Noor integral operator involving convolution concepts and then give some interesting applications of this operator.

Let us denote the open unit disk by and the symbol denotes the family of those analytic functions which has the following Taylor series representation:For two functions and that are analytic in and have the form (1), we define the convolution of these functions by

For , the -derivative of a function is defined byIt can easily be seen that for and whereFor any nonnegative integer , the -number shift factorial is defined byAlso the -generalized Pochhammer symbol for is given by

For , we define the function by

where the function is given byIt is quite clear that the series defined in (9) is convergent absolutely in . Using the definition of -derivative along with the idea of convolutions, we now define the integral operator bywithFrom (10), we can easily get the identityWe note that , , andThis shows that, by taking , the operator defined in (10) reduces to the familiar Noor integral operator introduced in [10, 11]. Also for more details on the -analogue of differential and integral operators, see the work [1214].

Motivated from the work studied in [7, 1517], we now define subfamilies of the set by using the operator as follows.

Definition 1. Let and Then the function is in the class if it satisfieswhere the notion “” denotes the familiar subordinations.
Equivalently, a function is in the class , if and only ifWe will assume throughout our discussion, unless otherwise stated, thatand all coefficients are positive.

We need the following result in the proof of a result.

Lemma 2 (see [18]). Let Then

2. Main Results

Theorem 3. Let be given by (1). Then the function is in the family , if and only if

Proof. Let us assume first that inequality (18) holds. To show , we only need to prove the inequality (15). For this, considerwhere we have used (4), (10), and (18) and this completes the direct part. Conversely, let be of the form (1). Then from (15) along with (10), we have, for ,Since , we haveNow we choose values of on the real axis such that is real. Upon clearing the denominator in (21) and letting through real values, we obtain the required inequality (18).

Theorem 4. Let Thenwith and

Proof. Let and settingwithequivalently, we can writeor in other way, we haveThus we can rewriteand further by simple computation of integration, the proof is completed.

Theorem 5. Let and have the formThen , where

Proof. By the virtue of Theorem 3, one can writeThereforehoweverthen Hence the proof is complete.

Theorem 6. If and belong to , then their weighted mean is also in , where is defined by

Proof. From (33), we can easily writeTo prove that , we need to show thatFor this, considerwhere we have used inequality (18). Hence the result follows.

Theorem 7. Let with belong to the class Then the arithmetic mean of is given byand is also in the class

Proof. From (37), we can writeSince for every , using (38) and (18), we haveand this completes the proof.

Theorem 8. Let Then is in the family of starlike functions of order for , where

Proof. Let . To prove , we only need to showUsing (1) along with some simple computation yieldsSince , from (18), we can easily obtainNow inequality (42) will be true, if the following holds:which implies thatand thus we get the needed result.

Theorem 9. Let and in , and this satisfiesThen

Proof. Since in , therefore let us define the function byBy the virtue of identity (12), we obtainTherefore, using (46), we haveand now, using Lemma 2, we have

Conflicts of Interest

The authors agree with the contents of the manuscript and there are no conflicts of interest among the authors.


This work is supported by National Natural Science Foundation of China (Grant no. 11571299) and Natural Science Foundation of Jiangsu Province (Grant no. BK20151304).


  1. F. H. Jackson, “On q-functions and a certain difference operator,” Earth and Environmental Science Transactions of the Royal Society of Edinburgh, vol. 46, no. 2, pp. 253–281, 1909. View at Publisher · View at Google Scholar
  2. F. H. Jackson, “On q-definite integrals,” The Quarterly J. Pure Appl. Math, vol. 41, pp. 193–203, 1910. View at Google Scholar
  3. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Aral and V. Gupta, “On q-Baskakov type operators,” Demonstratio Mathematica, vol. 42, no. 1, pp. 109–122, 2009. View at Google Scholar · View at MathSciNet
  5. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of generalized singular integrals in the unit disk,” Journal of the Korean Mathematical Society, vol. 23, no. 2, pp. 425–443, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Aral, “On the generalized Picard and Gauss Weierstrass singular integrals,” Journal of Computational Analysis and Applications, vol. 8, no. 3, pp. 249–261, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. a. Kanas and D. Raducanu, “Some class of analytic functions related to conic domains,” Mathematica Slovaca, vol. 64, no. 5, pp. 1183–1196, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Aldweby and M. Darus, “Some subordination results on q-analogue of Ruscheweyh differential operator,” Abstract and Applied Analysis, vol. 2014, Article ID 958563, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Mahmood and J. Sokół, “New subclass of analytic functions in conical domain associated with Ruscheweyh q-differential operator,” Results in Mathematics, vol. 71, pp. 1–13, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. I. Noor, “On new classes of integral operators,” Journal of Natural Geometry, vol. 16, no. 1-2, pp. 71–80, 1999. View at Google Scholar · View at MathSciNet
  11. K. I. Noor and M. A. Noor, “On integral operators,” Journal of Mathematical Analysis and Applications, vol. 238, no. 2, pp. 341–352, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. I. Aldawish and M. Darus, “Starlikeness of q-differential operator involving quantum calculus,” Korean Journal of Mathematics, vol. 22, no. 4, pp. 699–709, 2014. View at Publisher · View at Google Scholar
  13. H. Aldweby and M. Darus, “A subclass of harmonic univalent functions associated with q-analogue of Dziok-Srivastava operator,” ISRN Mathematical Analysis, vol. 2013, Article ID 382312, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematicki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar · View at MathSciNet
  15. S. Agrawal and S. K. Sahoo, “A generalization of starlike functions of order alpha,” Hokkaido Mathematical Journal, vol. 46, no. 1, pp. 15–27, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. Aldweby and M. Darus, “Integral operator defined by q-analogue of Liu-Srivastava operator,” Studia. Universitatis Babe-Bolyai Mathematica, vol. 58, no. 4, pp. 529–537, 2013. View at Google Scholar · View at MathSciNet
  17. T. M. Seoudy and M. K. Aouf, “Coefficient estimates of new classes of q-starlike and q-convex functions of complex order,” Journal of Mathematical Inequalities, vol. 10, no. 1, pp. 135–145, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. S. Liu, “On a subclass of p-valent close to convex functions of type α and order β,” Journal of Mathematical Study, vol. 30, no. 1, pp. 102–104. View at MathSciNet